MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18cm) Appx 0.69mL Ext Set w/Remv MicroClave¿ Clear, Clamp, Rotating Luer; Stopcock, I.V. Set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18cm) Appx 0.69mL Ext Set w/Remv MicroClave¿ Clear, Clamp, Rotating Luer; Stopcock, I.V. Set
Catalog Number MC3325
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
7" (18cm) Appx 0.69mL Ext Set w/Remv MicroClave¿ Clear, Clamp, Rotating Luer
Common Device Name
Stopcock, I.V. Set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50211383
Report Number9617594-2026-01052
Device Sequence Number21336845
Product Code FMG
UDI-Device Identifier00887709037540
UDI-Public(01)00887709037540(17)280101(10)13527367
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3325
Device Lot Number13527367
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown